Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Post partium bleeding confusion! Help!

I'm so very confused I had my 3rd child on April 28th 2011 Vaginal delivery not a c section or anything. This is my 3rd child in 3 years. 1st on March 12, 2009, 2nd on March 30, 2010, and finally the third and last April 28, 2011. I bled normally or what i call normally after i had the baby for 6 weeks. Then stopped bleeding for about a week, and now i'm bleeding off and on again, One day i bleed, the next day i don't this is driving me crazy i don't know if something is wrong or not? I got on the depo shot that was given to me the day after my child was born but i'm going into week 10 and i keep scratching my head trying to figure out when will the bleeding end? Not heavy bleeding or enough to fill up a pad, but still bleeding? Any idea? suggestions? besides calling my doctor that i will see tuesday. Thank you in advance!

Answer Question
 
Bluesdawg02

Asked by Bluesdawg02 at 12:00 AM on Jul. 4, 2011 in Pregnancy

Level 9 (302 Credits)
Answers (6)
  • Well I wouldn't worry. Could be the depo shot, could be a funky period. Is it bright red with clots? Or is it normal period bleeding? You will know the difference. I think if it's not filling a pad you're body is just trying to get back on schedule and it'll take a few months.
    Anonymous

    Answer by Anonymous at 12:03 AM on Jul. 4, 2011

  • The depo make for a horrible ride for some of us! My first year I had a cycle every week for 2 days! I hated it and therefore never took anoher shot. I say no worries just keep track of it and if it keeps on going nuts, then change your contraceptive method
    frstldyhmsch

    Answer by frstldyhmsch at 12:45 AM on Jul. 4, 2011

  • I would also go with that it is the depo shot that is causing irregular bleeding and spotting!
    mommyrocks5

    Answer by mommyrocks5 at 2:03 AM on Jul. 4, 2011

  • when i got on the depo shot, thats what it did to me..i didnt go for my next shot and my period went regular again..it sounds like its the depo causing this..if it was an infection or anything id think you would have a fever or some other symptoms along with clots and pain..
    MaciesMommy09

    Answer by MaciesMommy09 at 3:51 AM on Jul. 4, 2011

  • same here for the depo only i got my for eight months straight. by the time i went back to the ob they had to give me yasmine to regulate my period to the norm... so i would go with the the depo.
    4g4b

    Answer by 4g4b at 9:10 AM on Jul. 4, 2011

  • Thank you all very much, now i feel a little better until i get into the doctor on Tuesday, can't wait to talk to the doc about getting my tubes tied =0)
    Bluesdawg02

    Comment by Bluesdawg02 (original poster) at 12:07 PM on Jul. 4, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN